# SDR CALA2023111503350

- Difficulty date: October 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A209204
- Condition: Cracked
- Location: R/H Wing, Str 9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SURFACE AT UPPER SKIN RIB 20 STR. 9 HAS POSSIBLE CRACK. WO 3999 NR 37151. REPAIRED CRACK ON RH WING STR 9 RIB 20 REF EO 5720-23034 REV A-G AND ECRA 5720-03360.
